# SDR M7FA2014F00099

- Difficulty date: May 4, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N504TJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- Aircraft time: 11,735 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Detached
- Part time: 11,735 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DOOR OPENED IN FLIGHT, AS IT WAS OPENING, THE DOOR SEPARATED FROM THE DOOR TRACK AND PIVOTED UP, CONTACTING THE ROTOR BLADES BEFORE LEAVING THE ACFT.
